# SDR TWRA9702

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 4R DOOR BUSTLE LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
